Sustainable control of Anopheles mosquito population

Faithpraise, Fina Otosi, Chatwin, Chris, Obu, Joseph, Olawale, Babatunde, Young, Rupert and Birch, Philip (2014) Sustainable control of Anopheles mosquito population. Environment, Ecology & Management, 2014 (3). pp. 1-19. ISSN 2051-2945

[img]
Preview
PDF - Published Version
Available under License Creative Commons Attribution.

Download (547kB) | Preview
Official URL: http://scik.org

Abstract

Despite the widespread use of insecticides, community engagement programmes and preventive measures mosquito borne diseases are growing and new tools to prevent the spread of disease are urgently needed. An alternative control measure for the eradication of Anopheles mosquitoes is suggested by the use of a Sustainable Control Model, which demonstrates the capability of Odonata, a natural beneficial predator, to exercise control over Anopheles mosquitoes in less than 140 days.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Subjects: T Technology > TA Engineering (General). Civil engineering (General) > TA0164 Bioengineering
Depositing User: Fina Otosi Faithpraise
Date Deposited: 24 Jun 2014 07:13
Last Modified: 06 Mar 2017 17:30
URI: http://sro.sussex.ac.uk/id/eprint/49043

View download statistics for this item

📧 Request an update